# SDR HEEA061604

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611123
- Condition: Malfunctioned
- Location: Pitch Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PITCH AFCS DOES NOT WORK.
